# SDR SIMA20150507003

- Difficulty date: May 7, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 28,119 hours, 23,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fastener
- Condition: Loose
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR LIGHT FAILED FUNCTIONAL CHECK.  SECURED THE LOOSE HARDWARE TO GND WIRE, W734-0002-20, ON MAIN DOOR EXTERNAL LIGHT ASSEMBLY, DS7062, IAW AMM 20-10-01.  LIGHT CHECKED GOOD.
